Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Homotopy graph-complex for configuration and knot spaces
HTML articles powered by AMS MathViewer

by Pascal Lambrechts and Victor Turchin PDF
Trans. Amer. Math. Soc. 361 (2009), 207-222 Request permission

Abstract:

We prove that the primitive part of the Sinha homology spectral sequence $E^2$-term for the space of long knots is rationally isomorphic to the homotopy $\mathcal {E}^2$-term. We also define natural graph-complexes computing the rational homotopy of configuration and of knot spaces.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 57Q45, 55P62, 57R40
  • Retrieve articles in all journals with MSC (2000): 57Q45, 55P62, 57R40
Additional Information
  • Pascal Lambrechts
  • Affiliation: Institut Mathématique, University Catholique de Louvain, 2 Chemin du Cyclotron, B-1348 Louvain-la-Neuve, Belgium
  • MR Author ID: 636401
  • Email: lambrechts@math.ucl.ac.be
  • Victor Turchin
  • Affiliation: Department of Mathematics, University of Oregon, Eugene, Oregon 97403 – and – Institut des Hautes Études Scientifiques, 91440 Bures-sur-Yvette, France
  • Address at time of publication: Department of Mathematics, Kansas State University, Manhattan, Kansas 66506
  • Email: turchin@math.ksu.edu
  • Received by editor(s): November 27, 2006
  • Published electronically: July 30, 2008
  • Additional Notes: The first author is chercheur qualifié au F.N.R.S
    The second author was supported in part by the grants NSH-1972.2003.01 and RFBR 05-01-01012a.
  • © Copyright 2008 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Trans. Amer. Math. Soc. 361 (2009), 207-222
  • MSC (2000): Primary 57Q45; Secondary 55P62, 57R40
  • DOI: https://doi.org/10.1090/S0002-9947-08-04650-3
  • MathSciNet review: 2439404